Some results on common fixed points and best approximation

Authors

  • Abdul Rahim Khan
  • Abdul Latif
  • Arjamand Bano
  • Nawab Hussain

DOI:

https://doi.org/10.5556/j.tkjm.36.2005.132

Abstract

We prove a common fixed point result for $(f,g)$-nonexpansive maps and then derive certain results on best approximation. Our results generalize the results of Al-Thagafi [1], Jungck and Sessa [6], Khan, Hussain and Thaheem [8], Latif [9, 10] and Sahab, Khan and Sessa [12].

Author Biographies

Abdul Rahim Khan

Department of Mathematical Sciences, King Fahd University of Petroleum and Minerals, Dhahran-31261, Saudi Arabia.

Abdul Latif

Department of Mathematics, King Abdul Aziz University, P.O.Box 80203, Jeddah 21589, Saudi Arabia.

Arjamand Bano

Department of Mathematics, Gomal University, D. I. Khan, Rakistan.

Nawab Hussain

Department of Mathematics, King Abdul Aziz University, P.O.Box 80203, Jeddah 21589, Saudi Arabia.

Downloads

Published

2005-03-31

How to Cite

Khan, A. R., Latif, A., Bano, A., & Hussain, N. (2005). Some results on common fixed points and best approximation. Tamkang Journal of Mathematics, 36(1), 33-38. https://doi.org/10.5556/j.tkjm.36.2005.132

Issue

Section

Papers